# SDR UIEA2023041200340

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 113,816 hours, 20,444 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 3A09000800101
- Part serial: 34299
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT SLID BACKWARDS DURING T/O ROLL( R/R SEAT IAW B747 AMM 25-11-01-401. OPS CKS GOOD  )
